Finite element approximations of the von Kármán equations
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 12 (1978) no. 4, pp. 303-312
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1978__12_4_303_0,
author = {Brezzi, F.},
title = {Finite element approximations of the von {K\'arm\'an} equations},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {303--312},
year = {1978},
publisher = {Centrale des revues, Dunod-Gauthier-Villars},
address = {Montreuil},
volume = {12},
number = {4},
mrnumber = {519014},
zbl = {0398.73070},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1978__12_4_303_0/}
}
TY - JOUR AU - Brezzi, F. TI - Finite element approximations of the von Kármán equations JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1978 SP - 303 EP - 312 VL - 12 IS - 4 PB - Centrale des revues, Dunod-Gauthier-Villars PP - Montreuil UR - http://geodesic.mathdoc.fr/item/M2AN_1978__12_4_303_0/ LA - en ID - M2AN_1978__12_4_303_0 ER -
%0 Journal Article %A Brezzi, F. %T Finite element approximations of the von Kármán equations %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1978 %P 303-312 %V 12 %N 4 %I Centrale des revues, Dunod-Gauthier-Villars %C Montreuil %U http://geodesic.mathdoc.fr/item/M2AN_1978__12_4_303_0/ %G en %F M2AN_1978__12_4_303_0
Brezzi, F. Finite element approximations of the von Kármán equations. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 12 (1978) no. 4, pp. 303-312. http://geodesic.mathdoc.fr/item/M2AN_1978__12_4_303_0/